Automorphisms of cusps and Inoue-Hirzebruch surfaces
Compositio Mathematica, Volume 52 (1984) no. 3, pp. 299-313.
@article{CM_1984__52_3_299_0,
     author = {Pinkham, H. C.},
     title = {Automorphisms of cusps and {Inoue-Hirzebruch} surfaces},
     journal = {Compositio Mathematica},
     pages = {299--313},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {3},
     year = {1984},
     mrnumber = {756724},
     zbl = {0573.14015},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1984__52_3_299_0/}
}
TY  - JOUR
AU  - Pinkham, H. C.
TI  - Automorphisms of cusps and Inoue-Hirzebruch surfaces
JO  - Compositio Mathematica
PY  - 1984
SP  - 299
EP  - 313
VL  - 52
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1984__52_3_299_0/
LA  - en
ID  - CM_1984__52_3_299_0
ER  - 
%0 Journal Article
%A Pinkham, H. C.
%T Automorphisms of cusps and Inoue-Hirzebruch surfaces
%J Compositio Mathematica
%D 1984
%P 299-313
%V 52
%N 3
%I Martinus Nijhoff Publishers
%U http://archive.numdam.org/item/CM_1984__52_3_299_0/
%G en
%F CM_1984__52_3_299_0
Pinkham, H. C. Automorphisms of cusps and Inoue-Hirzebruch surfaces. Compositio Mathematica, Volume 52 (1984) no. 3, pp. 299-313. http://archive.numdam.org/item/CM_1984__52_3_299_0/

[1] V.I. Arnold: Critical points of smooth functions. Proc. Intern. Cong. Math. Vancouver (1974) 19-39. | MR | Zbl

[2] A. Ash, D. Mumford, M. Rapoport and Y. Tai: Smooth compactification of locally symmetric varieties. Brookline, Mass: Math. Sci. Press (1975). | MR | Zbl

[3] Z.I. Borevich and I.R. Shafarevich: Number Theory. New York: Academic Press (1966). | MR | Zbl

[4] R. Friedman and R. Miranda: Smoothing cusp singularities of small length. Math. Annalen 263 (1983) 185-212. | EuDML | MR | Zbl

[5] F. Hirzebruch: Hilbert modular surfaces. Enseignement Math. 19 (1973) 183-282. | MR | Zbl

[6] F. Hirzebruch and D. Zagier: Classification of Hilbert modular surfaces. In: W.L. Baily and T. Shioda (eds.), Complex Analysis and Algebraic Geometry. Cambridge University Press (1977). | MR | Zbl

[7] E.L. Ince: Cycles of reduced ideals in quadratic fields. British Assoc. Advancement science, Math. tables, Volume IV, London (1934). | JFM | Zbl

[8] M. Inoue: New surfaces with no meromorphic functions II. In: W.L. Baily and T. Shioda (eds.), Complex Analysis and Algebraic Geometry. Cambridge University Press (1977). | MR | Zbl

[9] K. Kodaira: On the structure of compact complex analytic surfaces, I and II. Amer. J. Math. 86 (1964) 751-798 and 88 (1966) 682-721. | MR | Zbl

[10] E. Looijenga: Rational surfaces with an anticanonical cycle. Ann. Math. 114 (1981) 267-322. | MR | Zbl

[11] I. Nakamura: Inoue-Hirzebruch surfaces and a duality of hyperbolic unimodular singularities. Math. Ann. 252 (1980) 221-235. | MR | Zbl

[12] I. Nakamura: Duality of cusp singularities in: Complex Analysis of Singularities (R.I.M.S. Symposium, K. Aomoto, organizer) Kyoto (1981).

[13] V.V. Nikulin: Integral symmetric bilinear forms and some of their applications. Math. USSR Izvestija 14 (1980) 103-167. | Zbl

[14] H. Pinkham: Singularités exceptionnelles, la dualité etrange d'Arnold et les surfaces K-3. C.R. Acad. Sc. Paris, Série A, 284 (1977) 615-618. | MR | Zbl

[15] H. Pinkham: Smoothings of the Dpqr singularities, p + q + r = 22. Appendix to Looijenga's paper: the smoothing components of a triangle singularity. Proceedings of the Arcata conference on singularities (1981). Proc. Symp. Pure Math. 40 (1983) Part 2, 373-377. | MR | Zbl

[16] J.-P. Serre: Cours d'arithmétique. Paris: P.U.F. (1970). | Zbl

[17] K. Behnke: Infinitesimal deformations of cusp singularities. Math. Ann. 265 (1983) 407-422. | MR | Zbl

[18] R. Friedman and H. Pinkham: Smoothings of cusp singularities via triangle singularities. To appear in Comp. Math. | Numdam | Zbl

[19] T. Oda: On torus embeddings and its applications. TATA Institute Lecture Notes, Bombay (1978). | MR

[20] P. Wagreich: Singularities of complex surfaces with solvable local fundamental group. Topology 11 (1972) 51-72. | MR | Zbl

[21] J. Wahl: Smoothings of normal surface singularities. Topology 20 (1981) 219-246. | MR | Zbl